Alert archive / Maine / Small Craft Advisories in 2012
Small Craft Advisory 41, NWS Caribou, ME
NWS Caribou, ME issued this small craft advisory at Apr 26, 2012, 2:58 PM EDT. It took effect at Apr 27, 2012, 12:00 AM EDT. It was in force for 45 hr.
The area
The counties it named.
The facts
- Issued
- Apr 26, 2012, 2:58 PM EDT (18:58 UTC)
- In effect from
- Apr 27, 2012, 12:00 AM EDT
- Expired
- Apr 28, 2012, 8:30 PM EDT
- In force
- 45 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted, in the capitals the NWS used until 2016.
450 WHUS71 KCAR 261858 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 258 PM EDT THU APR 26 2012 ANZ050>052-270600- /O.NEW.KCAR.SC.Y.0041.120427T0400Z-120428T1000Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 258 PM EDT THU APR 26 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EDT SATURDAY. * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HASTINGS
10 follow-up statements
715 WHUS71 KCAR 270026 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 826 PM EDT THU APR 26 2012 ANZ050>052-271000- /O.CON.KCAR.SC.Y.0041.120427T0400Z-120428T1000Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 826 PM EDT THU APR 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EDT SATURDAY... * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VJN
107 WHUS71 KCAR 270743 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 343 AM EDT FRI APR 27 2012 ANZ050>052-271545- /O.CON.KCAR.SC.Y.0041.000000T0000Z-120428T1000Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 343 AM EDT FRI APR 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY... * WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 35 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HEWITT
511 WHUS71 KCAR 271400 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1000 AM EDT FRI APR 27 2012 ANZ050>052-272300- /O.CON.KCAR.SC.Y.0041.000000T0000Z-120428T1000Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1000 AM EDT FRI APR 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY... * WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 35 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HASTINGS
294 WHUS71 KCAR 271844 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 244 PM EDT FRI APR 27 2012 ANZ050>052-280600- /O.EXT.KCAR.SC.Y.0041.000000T0000Z-120428T2100Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 244 PM EDT FRI APR 27 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT SATURDAY... * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH A FEW GUSTS UP TO 35 KT. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HASTINGS
809 WHUS71 KCAR 280050 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 850 PM EDT FRI APR 27 2012 ANZ050>052-281200- /O.CON.KCAR.SC.Y.0041.000000T0000Z-120428T2100Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 850 PM EDT FRI APR 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT SATURDAY... * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH A FEW GUSTS UP TO 35 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VJN
405 WHUS71 KCAR 280702 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 302 AM EDT SAT APR 28 2012 ANZ050>052-281515- /O.CON.KCAR.SC.Y.0041.000000T0000Z-120428T2100Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 302 AM EDT SAT APR 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
918 WHUS71 KCAR 281549 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1149 AM EDT SAT APR 28 2012 ANZ050>052-282100- /O.CON.KCAR.SC.Y.0041.000000T0000Z-120428T2100Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1149 AM EDT SAT APR 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ NORCROSS
038 WHUS71 KCAR 281926 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 326 PM EDT SAT APR 28 2012 ANZ050>052-290000- /O.EXT.KCAR.SC.Y.0041.000000T0000Z-120429T0000Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 326 PM EDT SAT APR 28 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS AND SEAS...WEST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ NORCROSS
295 WHUS71 KCAR 282215 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 615 PM EDT SAT APR 28 2012 ANZ050>052-290200- /O.EXT.KCAR.SC.Y.0041.000000T0000Z-120429T0200Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 615 PM EDT SAT APR 28 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VJN
252 WHUS71 KCAR 290030 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 830 PM EDT SAT APR 28 2012 ANZ050>052-290130- /O.CAN.KCAR.SC.Y.0041.000000T0000Z-120429T0200Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 830 PM EDT SAT APR 28 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS HAVE FALLEN BELOW SMALL CRAFT ADVISORY CRITERIA. $$ VJN
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this small craft advisory went out at Apr 26, 12:35 PM EDT, 2 hours 23 minutes earlier.
Area forecast discussion, Apr 26, 12:35 PM EDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CARIBOU ME 1235 PM EDT THU APR 26 2012 .SYNOPSIS... HIGH PRESSURE WILL MOVE EAST OF THE AREA TODAY. LOW PRESSURE WILL APPROACH THE STATE OF MAINE FROM THE GREAT LAKES TONIGHT AND REDEVELOP NEAR THE MAINE COAST BY FRIDAY MORNING. THE LOW IS THEN EXPECTED TO MOVE NORTHEAST INTO THE CANADIAN MARITIMES BY FRIDAY NIGHT.&& .NEAR TERM /THROUGH TONIGHT/... UPDATE 1235 PM...NO MAJOR CHANGES WITH THIS UPDATE. JUST MADE SLIGHT ADJUSTMENTS TO BRING THE FORECAST INTO BETTER AGREEMENT WITH CURRENT TRENDS. PREVIOUS DISCUSSION... WEAK HIGH PRES RIDGE WILL MOVE THROUGH THE REGION TODAY W/SOME CLEARING AND DRY CONDITIONS. NEAR NORMAL DAYTIME HIGH TEMPERATURES EXPECTED TODAY. LOW PRES MOVING ACROSS THE GREAT LAKES REGION LATER TODAY IS EXPECTED TO RE-DEVELOP OFF THE NEW ENGLAND COAST TONIGHT AND THEN MOVE NE. THE LATEST RUNS OF THE GFS/NAM/CANADIAN GEM SUPPORT THIS SETUP BUT W/DIFFERENCES IN TIMING AND PLACEMENT. THE NAM LINED UP WELL THE WHAT IS TAKING PLACE ATTM PER THE SATL WV IMAGERY AND 00Z UA. THE GEM HAS BEEN LINING UP WELL AND THE DECISION WAS TO COMBINE THE NAM AND REGIONAL GEM FOR TONIGHT ON TIMING OF THE PRECIP AND TEMPERATURES. THEREFORE, TIMING OF THE PRECIPITATION WAS BACKED UP TIL LATER THIS EVENING AS BEST MID/UPPER FORCING ALONG W/LLVL WAA NOT TAKE FULL FORCE UNTIL AFTER 00Z. THE LATEST NAM/GEM SOUNDINGS INDICATE OVERRUNNING GETTING SET AFTER 00Z W/PRECIPITATION MOVING INTO WESTERN AND SOUTHWESTERN AREAS AND THEN THE OVERSPREADING THE ENTIRE CWA NEAR OR AFTER 06Z. SOME EVAPORATIVE COOLING COULD ALLOW FOR SOME SNOW OR RAIN/SNOW INITIALLY ACROSS THE WESTERN AND NORTHWESTERN AREAS, BUT AS THE COLUMN MOISTENS, THINKING HERE IS THAT PRECIPITATION WILL BE IN THE FORM OF A COLD RAIN. ANY SNOWFALL ACCUMULATIONS OVERNIGHT IN THE WEST AND NORTHWEST WILL BE LIGHT AT BEST(< 1 INCH). THE QPF IS A BLEND OF THE NAM12/HPC AND SREF WHICH SHOWS UP TO .50" LIQUID QPF BY 12Z FRIDAY. TEMPERATURES WILL FALL OFF INITIALLY THIS EVENING AND THEN LEVEL OFF W/TEMPERATURES IN THE WEST AND NORTHWEST IN THE LOW/MID 30S. ELSEWHERE, TEMPERATURES WILL BE IN THE UPPER 30S AND LOWER 40S. && .SHORT TERM /FRIDAY THROUGH SATURDAY/... LOW PRESSURE WILL LIFT NORTHEAST THROUGH THE MARITIMES DURING FRIDAY. PTYPE WILL BE PROBLEMATIC ACROSS FAR NORTHERN AND NORTHWEST AREAS WHERE THE POTENTIAL EXISTS FOR AT LEAST A FEW INCHES OF WET SNOW ESPECIALLY ACROSS THE HIGHER TERRAIN. ELSEWHERE ACROSS NORTH CENTRAL AND DOWNEAST MAINE PRECIPITATION WILL BE IN THE FORM OF RAIN. STEADY PRECIPITATION WILL DIMINISH BY FRIDAY AFTERNOON BUT UNSETTLED CONDITIONS WILL CONTINUE AS AN UPPER LEVEL TROF LIFTS ACROSS THE REGION WITH THE CHANCE FOR AFTERNOON SNOW/RAIN SHOWERS NORTH AND RAIN SHOWERS DOWNEAST. THE LOW PRESSURE SYSTEM WILL CONTINUE TO SLOWLY LIFT NORTHEAST FRIDAY THROUGH SATURDAY. THIS WILL KEEP SKIES PARTLY TO MOSTLY CLOUDY ACROSS THE NORTH AND PARTLY CLOUDY DOWNEAST. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... HIGH PRESSURE WILL SLOWLY BUILD TOWARD THE REGION SATURDAY NIGHT THROUGH MONDAY WITH DRY WEATHER CONDITIONS EXPECTED. THE HIGH WILL SLIDE EAST DURING TUESDAY AHEAD OF THE NEXT SYSTEM APPROACHING FROM THE WEST. THIS SYSTEM MAY BRING SOME SHOWERS TO THE REGION BY WEDNESDAY. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... NEAR TERM: VFR SOUTH/MVFR NORTH THROUGH THE EVENING AND THEN CONDITIONS ARE EXPECTED TO DROP TO MVFR AT ALL TERMINALS AROUND 06Z AND THEN CONDITIONS ARE EXPECTED TO DROP TO IFR/LIFR BY 12Z FRIDAY FOR ALL TERMINALS. SHORT TERM: IFR/MVFR CONDITIONS ARE EXPECTED FRIDAY. CONDITIONS SHOULD IMPROVE TO MAINLY VFR FRIDAY NIGHT THROUGH MONDAY. && .MARINE... NEAR TERM: SWELLS ARE DROPPING BELOW 6 FT AND THE TREND FOR TODAY INTO EARLY TONIGHT IS FOR THE SWELLS TO DROP A BIT FURTHER TO 4-5 FT. NAM SWAN AND WNAWAVE MATCHING UP OK W/THIS SETUP. DECISION WAS TO DROP THE SCA FOR SEAS AND LET DAYCREW ASSESS FOR THE POTENTIAL FOR AN SCA BY EARLY FRIDAY. WINDS ARE EXPECTED TO AVERAGE AROUND 10 KTS AND THEN INCREASE LATER TONIGHT TO AROUND 15 KTS AS A ESE WIND TAKES OVER. SHORT TERM: SMALL CRAFT ADVISORY CONDITIONS ARE POSSIBLE FRIDAY THROUGH SATURDAY. && .CAR WATCHES/WARNINGS/ADVISORIES... ME...NONE. MARINE...NONE. && NEAR TERM...HASTINGS/HEWITT SHORT TERM...DUDA LONG TERM...DUDA AVIATION...HASTINGS/HEWITT MARINE...HASTINGS/HEWITT/DUDA
Hazardous weather outlook, Apr 26, 3:25 AM EDT, 11 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 325 AM EDT THU APR 26 2012 MEZ001>006-010-011-015>017-029>032-270730- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 325 AM EDT THU APR 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL MAINE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. RAIN MAY CHANGE TO WET SNOW LATE TONIGHT INTO FRIDAY MORNING OVER NORTHWEST MAINE AS LOW PRESSURE MOVES FROM THE GULF OF MAINE INTO THE CANADIAN MARITIMES. THE BEST CHANCE OF ANY SIGNIFICANT ACCUMULATION PRIOR TO ANY SNOW CHANGING BACK TO RAIN BY FRIDAY AFTERNOON WILL BE OVER HIGHER TERRAIN CLOSER TO THE WESTERN MAINE...EASTERN QUEBEC BORDER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ050>052-270730- COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 325 AM EDT THU APR 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HEWITT
Nearby
Small Craft Advisories in Maine, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.